MathSciNet Relay Station
MathSciNet bibliographic data
MR2748408 (2011m:14104) 14R15
Formanek, Edward Theorems of W. W. Stothers and the Jacobian conjecture in two variables. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1137–1140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement